# SDR DXTA200702495

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 3,718 hours, 2,834 cycles
- Engine: Pwa PW535A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EMER PRESS CAME ON DURING TAKEOFF AND WAS WITHOUT AN ANNUNCIATOR.  COULD HEAR THE "RUSHING AIR" SOUND WHEN THE THROTTLES WERE POWERED UP.  RAN A/C FOR 30 MINUTES AT VARIOUS POWER SETTINGS WITH PRESSURIZATION SELECTED NORMAL - SELECTED EMERGENCY SEVERAL TIMES. ALL SYSTEMS WORKED PROPERLY - NO DEFECTS NOTED. ALL WORK I/A/W CESSNA 560 M.M.
